New York Journal of Mathematics
Volume 17a (2011) 177-191


M. Carlsson

On subnormal operators whose spectrum are multiply connected domains

view    print

Published: January 30, 2011
Keywords: Subnormal operators, index, bundle shifts
Subject: Primary 47B20, Secondary 46E40

Let Ω be a connected bounded domain with a finite amount of "holes" and "nice boundary". We study subnormal operators with spectrum equal to \overline{Ω}, while the spectrum of their normal extensions are supported on the boundary, \partialΩ.


This research was supported by the Swedish research council (2008-23883-61232-34) and the Swedish Foundation for International Cooperation in Research and Higher Education (YR2010-7033).

Author information

Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile, Casilla 307, Correo-2, Santiago, Chile